Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Getting PVC when laying down. Have mild tremors. Having mechanical heart valve. On Lamictal, wellbutrin. Are contractions side effects?

I started getting pvc s while reading then they increased when I lied down to take a nap. I had a relatively fast heart rate as well. I had no tremors or shakiness at this point. I sat up and moved around to wake myself up and the pvcs went away mostly, (this has happened in the past where I get tired and am about to fall asleep at night or take a sleeping pill ). The weird part is, as the pvc s went away and my chest stopped whumping , I almost immediately got restless and now my hands have a wicked tremor. I have a mechanical heart valve to replace an aortic bicuspid valve so I m on warfarin . I m also on Lamictal and wellbutrin and I m wondering if this could be a side-effect of the Lamictal and Wellbutrin. The lamictal gives me slight tremors on and off but not this bad. and I ve been on both of them at this dose for 6months. The tremor part is what s weird for me. When I started typing this it was kind of hard to type because of it, but by now it s decreased significantly.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi there,
Thanks for writing in. I am a qualified and certified cardiologist. I read your mail with diligence. Let me assure you PVCs are not side effect. Normally our heart beats for about one hundred thousand times a day (72x60x24) and 1% can be out of rhythm that is supra ventricular or ventricular ectopics, who have normally contractile ventricle have no significance. It is that some of us are more perceptive and feel these are as missed beat. Yes the longish episode of thumping does cause a concern. If it is a regular phenomenon then you need to consult a cardiologist who will thoroughly examine you check the status of prosthetic valve and may do an echocardiography to assess left ventricular function and get a Holter to quantify the ectopics(as well as for symptom correlation and effect of posture on ectopics) . As far as tremors are concerned neither Lamictal nor Wellbutrin has side effects as tremors or ectopics. Tremors could be related to the illness for which these drugs have been prescribed. I urge you to ask your doctor who prescribed these medicines. Good Luck.
With Best Wishes

Dr Anil Grover
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor